# SDR SWIA200718609

- Difficulty date: August 17, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 19,880 hours, 29,618 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED "SMOKE" WARNING AND FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN, FLIGHT NR 5429.  THAWED OUT FROZEN PACK AND OPS CHECK GOOD AT THIS TIME.
